# SDR AALA20021495

- Difficulty date: October 3, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N455AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49560
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON CUSP STATION 694 TO 699.  REPAIRED PER AARD 52-00-00-02.  (M)
